# SDR REXA2019030100331

- Difficulty date: March 1, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CRACKED ON THE FWD SIDE JUST BELOW STGR 9L, IN THE CARGO BAY. REPAIRED 605 FRAME IAW REO 601R-53-61-5214 REV A.
